# SDR SWAA2024101740771

- Difficulty date: September 23, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 11,992 hours, 5,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT LWR CORNER SCUFF PLATE CRACKED<[01] REMOVED AND REPLACED FWD CARGO DOOR CUTOUT AFT LWR CORNER SCUFF PLATE PER A.M.M. 53-11-02 LEAK CHECK WILL BE CHECKED ON THE FOLLOWING CARD. 821-PRD-01-01 (POSTDOCK TEST - CABIN PRESSURE LEAKAGE) [TTG8Q00MBNT4]
